# SDR U2RA2022082300042

- Difficulty date: August 17, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N702CA
- Make and model: Boeing 747412
- Aircraft serial: 27217
- Aircraft time: 84,651 hours, 13,117 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CRACKS WERE FOUND ON THE RIGHT HAND WING LEADING EDGE NO.15 FLAP LOWER BEAM (P/N: I 65B15502-48) AND NO.16 FLAP LOWER BEAM (P/N: 65B15502-46) ADJACENT TO ILES 514.56 AND ILES 543.93 RESPECTIVELY. THE PERMANENT REPAIRS WERE ACCOMPLISHED IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING, INC'S ENGINEERING ORDER 22125-2 REV 8, WHICH WAS APPROVED BY FAA FORM 8110-3 DATED ON AUGUST .12, 2022, DETAILS OF WORK WERE DOCUMENTED IN HAECO I XIAMEN'S NRC WKL7210 AND WKL7251.
